1 doctor weighed in:

If im not getting enough oxygen to my heart would it cause numing in the lips and short of breath. My last test was abnormal and this may be the cause?

1 doctor weighed in
Dr. Donald Colantino
Internal Medicine

In brief: Heart problem

When the heart muscle is weak or there are problems with the heart valves shortness of breath with exertion occurs.
Sometimes the lips can have a bluish tint due to low oxygenation of tissues. Your cardiologist is the best person to advise you of your condition.

In brief: Heart problem

When the heart muscle is weak or there are problems with the heart valves shortness of breath with exertion occurs.
Sometimes the lips can have a bluish tint due to low oxygenation of tissues. Your cardiologist is the best person to advise you of your condition.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors